Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Journal of Applied Mathematics
Volume 2013 (2013), Article ID 189321, 13 pages
http://dx.doi.org/10.1155/2013/189321
Research Article

Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces

1School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab, India
2Deenbandhu Chhotu Ram University of Science and Technology, Murthal, Sonepat, India
3Cankaya University, Department of Mathematics and Computer Science, Ankara, Turkey

Received 20 December 2012; Revised 11 February 2013; Accepted 13 February 2013

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2013 Saurabh Manro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Saadati, S. Sedghi, and N. Shobe, “Modified intuitionistic fuzzy metric spaces and some fixed point theorems,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 36–47, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Jain, S. Jain, and L. Bahadur Jain, “Compatibility of type (P) in modified intuitionistic fuzzy metric space,” Journal of Nonlinear Science and its Applications, vol. 3, no. 2, pp. 96–109, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Sedghi, N. Shobe, and A. Aliouche, “Common fixed point theorems in intuitionistic fuzzy metric spaces through conditions of integral type,” Applied Mathematics & Information Sciences, vol. 2, no. 1, pp. 61–82, 2008. View at Google Scholar · View at MathSciNet
  4. H. Adibi, Y. J. Cho, D. O'Regan, and R. Saadati, “Common fixed point theorems in L-fuzzy metric spaces,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 820–828, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Manro, S. Kumar, S. Kumar, and S. S. Bhatia, “Common fixed point theorem in intuitionistic fuzzy metric spaces using common (E.A) property and implicit relation,” Journal of Advanced Studies in Topology, vol. 3, no. 3, pp. 60–68, 2012. View at Google Scholar
  6. R. Saadati, S. Sedghi, and H. Zhou, “A common fixed point theorem for ψ-weakly commuting maps in L-metric spaces,” Iranian Journal of Fuzzy Systems, vol. 5, no. 1, p. 47–53, 103, 2008. View at Google Scholar · View at MathSciNet
  7. R. Saadati, S. M. Vaezpour, and Y. J. Cho, “Quicksort algorithm: application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 219–225, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. P. Pant, “A common fixed point theorem under a new condition,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 2, pp. 147–152, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Deschrijver, C. Cornelis, and E. E. Kerre, “On the representation of intuitionistic fuzzy t-norm and t-conorm,” IEEE Transactions on Fuzzy Systems, vol. 12, no. 1, pp. 45–61, 2004. View at Publisher · View at Google Scholar
  12. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons & Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Tanveer, M. Imdad, D. Gopal, and D. Kumar, “Common fixed point theorem in modified Intuitionistic fuzzy metric spaces with common property (E.A.),” Fixed Point Theory and Applications, vol. 36, 2012. View at Publisher · View at Google Scholar
  14. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. K. Pathak, Y. J. Cho, and S. M. Kang, “Remarks on R-weakly commuting mappings and common fixed point theorems,” Bulletin of the Korean Mathematical Society, vol. 34, no. 2, pp. 247–257, 1997. View at Google Scholar · View at MathSciNet
  16. R. P. Pant, R. K. Bisht, and D. Arora, “Weak reciprocal continuity and fixed point theorems,” Annali dell'Universitá di Ferrara, vol. 57, no. 1, pp. 181–190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet